# SDR 20000622SH005

- Difficulty date: November 22, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N105MH
- Make and model: Bolkms BO105S
- Aircraft serial: S419
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Line
- Part serial: 21986
- Condition: Loose
- Location: Governor
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE DECELERATED DURING FLIGHT.  ENGINE WAS SHUT DOWN AND A SINGLE ENGINE LANDING WAS MADE.  UPON INVESTIGATION BY MAINTENANCE, THE PR LINE AT THE GOVERNOR WAS EXTREMELY LOOSE. TIGHTENED B-NUT AND ENGINE PERFORMED SATISFACTORY DURING POST RUN-UP.  GOVERNOR AND CONTROL HAD RECENTLY BEEN REPLACED.  NO TORQUE STRIPE WAS FOUND ON FITTING TO INDICATE ANY SLIPPAGE OF NUT.  POSSIBLE CAUSE:  LINE NOT TORQUED PROPERLY.  ALL OTHER B-NUTS WERE CHECKED FOR PROPER TORQUE.  (X)
